# SDR 2008UALA00584

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 32,932 hours, 9,419 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E COMPT AT STA 246 AT LBL 40 ATTACH ANGLE AFT SIDE OF FLOORBEAM IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW ATTACH ANGLE.
